MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM TI RECON SCREW WITH T25 STARDRIVE 100MM-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM TI RECON SCREW WITH T25 STARDRIVE 100MM-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.003.030S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient returned to the operating room on (b)(6) 2020 for revision bilateral femur fractures.The patient had bilateral femoral roddings implanted on (b)(6) 2020.The left femoral rod required revision because the 6.5 mm titanium recon screws were too long and in the joint.The right femoral rod needed to be converted to a cephalomedullary nail due to an intertrochanteric fracture that was noticed postoperative.On the right side, all the hardware inserted on (b)(6) 2020 was removed with no complications.None of the hardware was broken.A long proximal femoral nailing system (tfna) with lag screw was implanted.On the left side, the two (2) 6.5 mm titanium recon screws were removed and replaced with shorter screws.Procedure and patient outcome were unknown.This complaint four (4) devices.This report is for one (1) 6.5mm ti recon screw with t25 stardrive 100mm-sterile.This is report 4 of 4 for (b)(4).
 
Event or Problem Description
Concomitant devices reported: unknown screws (part#unknown, lot# unknown, quantity# unknown).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: updated data-b5, h11.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.5MM TI RECON SCREW WITH T25 STARDRIVE 100MM-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10214411
Report Number2939274-2020-03032
Device Sequence Number2095423
Product Code HSB
UDI-Device Identifier10886982081643
UDI-Public(01)10886982081643
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.003.030S
Device Catalogue Number04.003.030S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/23/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6.5MM TI RECON SCREW WITH T25 STARDRIVE 95MM; 9 MM / TI CANN FRN / GT 400MM / RIGHT - STERILE; 9 MM / TI CANN FRN / GT 420MM / LEFT - STERILE; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR